Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :9 Issue : 1 1982      Add To Cart                                                                    Download

P-recursion and transformation groups of characteristic 0

Auther : SABER ELAYDI

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

In this paper the notions of P-limit sets, P-prolongation sets, P-prolongation limit sets, and  P-recursion are studied in the setting of transformation groups. Then we give several Characterizations, in terms of almost periodicity and equicontinuity notions, to transformation groups of characteristic 0.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55197

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law